# SDR USAA2013072200015

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 15,780 hours, 5,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT,  EMERGENCY LIGHTS INOPERATIVE. COMPLIED WITH EMERGENCY LIGHTING CHECK IAW AMM 33-51-00-710-001-A SYSTEM OK.
